MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 0; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 0; CEMENTLESS STEM
Catalog Number 01.18.400
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 11 months from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 182519: (b)(4) items manufactured and released on 30-aug-2018.Expiration date: 2023-07-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components involved, batch review performed on (b)(6) 2023: liner: mpact 01.32.3239hct flat pe hc liner ø32/c (k103721) lot.2115600 lot 2115600: (b)(4) items manufactured and released on 15-nov-2021.Expiration date: 2026-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 (k103721) lot.2119514 lot 2119514: (b)(4) items manufactured and released on 16-feb-2022.Expiration date: 2027-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2117181 lot 2117181: (b)(4) items manufactured and released on 28-feb-2022.Expiration date: 2027-02-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.148mh acetabular shell ø48 multi-hole (k132879) lot.2113915 lot 2113915: (b)(4) items manufactured and released on 10-jan-2022.Expiration date: 2026-12-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 0
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17376772
Report Number3005180920-2023-00581
Device Sequence Number6638547
Product Code LZO
UDI-Device Identifier07630040719995
UDI-Public07630040719995
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2023
Device Catalogue Number01.18.400
Device Lot Number182519
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale